PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 71 | 1 | 79-94
Tytuł artykułu

Large deviations of Montgomery type and its application to the theory of zeta-functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
71
Numer
1
Strony
79-94
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-04-13
poprawiono
1994-07-26
Twórcy
  • Department of Information Sciences, Faculty of Engineering, Utsunomiya University, Ishii-Cho, Utsunomiya 321, Japan
  • Department of Mathematics, Faculty of Education, Iwate University, Ueda, Morioka 020, Japan
Bibliografia
  • [1] H. Bohr und B. Jessen, Über die Wertverteilung der Riemannschen Zetafunktion, Erste Mitteilung, Acta Math. 54 (1930), 1-35; Zweite Mitteilung, Acta Math.. 58 (1932), 1-55.
  • [2] D. Joyner, Distribution Theorems of L-functions, Longman Scientific & Technical, 1986.
  • [3] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, Erster Band, Teubner, 1909. (Third ed., Chelsea, 1974.)
  • [4] K. Matsumoto, A probabilistic study on the value-distribution of Dirichlet series attached to certain cusp forms, Nagoya Math. J. 116 (1989), 123-138.
  • [5] K. Matsumoto, Value-distribution of zeta-functions, in: Analytic Number Theory, Proceedings of the Japanese-French Symposium held in Tokyo, Oct. 10-13, 1988, K. Nagasaka and E. Fouvry (eds.), Lecture Notes in Math. 1434, Springer, 1990, 178-187.
  • [6] K. Matsumoto, On the magnitude of asymptotic probability measures of Dedekind zeta-functions and other Euler products, Acta Arith. 60 (1991), 125-147.
  • [7] K. Matsumoto, Asymptotic probability measures of Euler products, in: Proceedings of the Amalfi Conference on Analytic Number Theory, E. Bombieri et al. (eds.), Univ. di Salerno, 1992, 295-313.
  • [8] H. L. Montgomery, The zeta function and prime numbers, in: Proceedings of the Queen's Number Theory Conference, 1979, P. Ribenboim (ed.), Queen's Papers in Pure and Appl. Math. 54, Queen's Univ., Kingston, Ont., 1980, 1-31
  • [9] H. L. Montgomery and A. M. Odlyzko, Large deviations of sums of independent random variables, Acta Arith. 49 (1988), 427-434.
  • [10] M. Ram Murty, Oscillations of Fourier coefficients of modular forms, Math. Ann. 262 (1983), 431-446.
  • [11] R. A. Rankin, Sums of powers of cusp form coefficients II, Math. Ann. 272 (1985), 593-600.
  • [12] E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, 4th ed., Cambridge Univ. Press, 1927.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav71i1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.